# SDR USAA2010111192589

- Difficulty date: October 20, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 76,080 hours, 26,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 453N181461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON LOWER AFT CARGO BULKHEAD SUPPORT ANGLE AT BS 848, RBL 2.  REPLACED LOWER AFT CARGO BULKHEAD SUPPORT ANGLE AT BS 848, RBL 2 IAW BOEING DRAWING 453N1814.
